Nov 12, 2011
How is the best way to control water weight gain while using testosterone cyp
| Response from Mr. Vergel
Most androgens like testosterone, nandrolone, and hormones like growth hormone can increase water retention. Water retention can increase blood pressure and make someone feel bloated and out of breath. Although not always the case, some men who use these products can have an increased conversion of testosterone into estradiol (a female hormone). This increased estradiol can increase water retention.
If you are experiencing this problem, have your phyisician check your total and free testosterone and estradiol (ultrasensitive test). Depending on the testosterone blood levels, you may have to decrease the dose or injection frequency. If estradiol is higher than 30 pg/dl, some physicians prescribe low doses of estrogen blockers like anastrozole. However, it is important to know that men need estradiol for proper bone and brain health, so decreasing it to very low levels may not be a good idea.
Here is more information on estradiol in men: Dangers of Excess Estrogen In the Aging Male
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Why Am I Breaking Out With Shingles Constantly?
- When Will A Male Have Chlamydia Symptoms?
- What To Do When Herpes Spreads To Skin?
- What Over The Counter Products Can Help Prevent Bacterial Vaginosis?
- What Kind Of Antibiotics Should Be Used To Treat Bacterial Vaginosis?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.